Posted by Chana (220.127.116.11) on December 13, 1999 at 18:05:11:
I've been in my fourth cycle in the past year, and each cycle differed in length. I was put on Amerge 2.5mg 2xday for the last month, and it worked very well.
Thinking that I was coming out of a cycle (it's my seventh week), I took myself off Amerge, because I hadn't had any recent breakthroughs, and my fingers were starting to tingle.
Since coming off the meds on Friday, I have noticed what we would all call *shadows*, coming on and off throughout the day. While nothing has been full-blown, I'm curious about whether what I'm feeling is the natural end of a cycle, a rebound of sorts, or something??
I remember after a couple of my cycles having shadows for a while til it finally ended. But I had never been on anything that prevented the HAs, just abortives, so maybe I'm extra sensitive now to what I'm feeling.
Hoping for pain free days for all.
Post a Followup